# SDR DALA2023053004258

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP MEMBRANE (WEB) UPPER FACE BTW STA 863 TO 865 AT PAX CABIN. SUMMARY OF NRC 00545: CORROSION LEVEL 2. CUSP MEMBRANE (WEB) UPPER FACE BTW STA 863 TO 865 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2790489)
